| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported, patient presented to ed.Unable to administer antibiotics at home.Attempted to flush line, upon review found 3 kinks in line.Line removed and new line placed.Original line placed on (b)(6) 2024.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked catheter is confirmed and was determined to be use related.One d/l powerpicc solo was returned for evaluation.An initial visual observation revealed use residues throughout the returned catheter.Circumferentially aligned kinks were observed just distal of the 6 cm depth marker, between the 7 cm and 8 cm depth markers, between the 14 cm and 15 cm depth markers, between the 19 cm and 20 cm depth markers and at the 23 cm depth marker for a total of five observable kinks along the catheter.Kinking of the catheter may occur along the catheter from placement techniques, patient anatomy, securement techniques, or other unknown clinical factors.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description